# SDR DALA2024070806854

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 43,684 hours, 30,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT LEFT AND AFT RIGHT OVERWING EXIT LIGHTS (LOWER) ARE INOPERATIVE. DISCONNECTED R5-4255A FOR T/S. RE-CONNECTED R5-4255A AND REPLACED BATTERY POWER SUPPLY AND BATTERY ASSEMBLY B5-119 PER B717 AMM 33-51. ALL CHECKS ARE GOOD.
